# SDR AALA201908169011

- Difficulty date: August 15, 2019
- Submitted: August 16, 2019
- Operation: Air carrier
- Aircraft: N795AN
- Make and model: Boeing 777223
- Aircraft serial: 30257
- Aircraft time: 73,299 hours, 9,355 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Warning Message
- Condition: Illuminated
- Location: Auto Throttle
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS AT FL390 IN CRUISE, AUTO THROTTLE DISCONNECT MESSAGE DISPLAYED ON UPPER EICAS. NOTICED THAT ON THE THRUST LIM PAGE, DISPLAY WAS BLANK.  THIS HAPPNED TWICE.  THRUST LIM PAGE HAD NO INFO SO A/T DISCONNECTED. MAT SHOWED MAINT MSG 22-29124, 22-29125, 22-29610. ACCOMPLISHED FIM 22-31-00 810-878, FIM 22-31-00-810-939. ACOMPLISHED L & R TMCF A/T SERVO LOOP TEST- NO FAULTS FOUND.
